# SDR AALA20150919004

- Difficulty date: September 19, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 44,917 hours, 18,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB AT STATION 633.  REMOVED DAMAGE & INSTALLED REPAIR DOUBLERS IAW EA 254715.
